# SDR SWAA030626

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 50,742 hours, 43,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED ( 3 EA ) AT BS 500 + 4 @ STR 10R, BS 500A @ STR 10R & BS 500D + 10 BETWEEN STR 10L & STR 13L.                      REPAIRED SKIN PER SRM.
